# SDR AALA201712269030

- Difficulty date: December 22, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 73,867 hours, 25,429 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057743
- Part serial: 21883
- Condition: Bent
- Location: L1 Door
- Part time: 73,868 hours, 25,429 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR HARD TO OPEN FEELS LIKE SNUBBER BENDING. L1 DOOR ROTARY SNUBBER REPLACED.
